Open Access

Trace formulae for graph Laplacians with applications to recovering matching conditions


Abstract

Graph Laplacians on finite compact metric graphs are considered under the assumption that the matching conditions at the graph vertices are of either $\delta$ or $\delta'$ type. In either case, an infinite series of trace formulae which link together two different graph Laplacians provided that their spectra coincide is derived. Applications are given to the problem of reconstructing matching conditions for a graph Laplacian based on its spectrum.


Full Text





Article Information

TitleTrace formulae for graph Laplacians with applications to recovering matching conditions
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 4, 343-359
MathSciNet MR3058461
zbMATH 1289.34088
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

Yulia Ershova
Institute of Mathematics, National Academy of Science of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Alexander V. Kiselev
Department of Higher Mathematics and Mathematical Physics, St. Petersburg State University, 1 Ulianovskaya, St. Petersburg, St. Peterhoff, 198504, Russia 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yulia Ershova and Alexander V. Kiselev, Trace formulae for graph Laplacians with applications to recovering matching conditions, Methods Funct. Anal. Topology 18 (2012), no. 4, 343-359.


BibTex

@article {MFAT661,
    AUTHOR = {Ershova, Yulia and Kiselev, Alexander V.},
     TITLE = {Trace formulae for graph Laplacians with applications to recovering matching conditions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {4},
     PAGES = {343-359},
      ISSN = {1029-3531},
  MRNUMBER = {MR3058461},
 ZBLNUMBER = {1289.34088},
       URL = {http://mfat.imath.kiev.ua/article/?id=661},
}


All Issues